Convergence theorems and stability problems of the modified Ishikawa iterative sequences for strictly successively hemicontractive mappings
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 455-469
Printed September 1, 2002
Zeqing Liu, Jong Kyu Kim, and Ki Hong Kim
Liaoning Normal University, Kyungnam University, Kyungnam University
Abstract : The purpose of this paper is to introduce the concept of a class of strictly successively hemicontractive mappings and construct certain stable and almost stable iteration procedures for the iterative approximation of fixed points for asymptotically nonexpansive and strictly successively hemicontractive mappings in Banach spaces.
Keywords : asymptotically nonexpansive mapping, modified Ishikawa iterative sequence with errors, stability, almost stability, strictly successively hemicontractive mapping
MSC numbers : 47H06, 47H09, 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd